Announcement

Collapse
No announcement yet.

Help with these meds as a possible flare?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Help with these meds as a possible flare?

    Until I can get in to see the doc Tuesday for this bug, I've been trying DayQuil, NyQuil, and Cloresept (sp?) and something has made me flare. Help! Any ideas?

    grouphug
    Mommy to 2 crazy, wonderful kids and wife to the most amazing man in the world!

  • #2
    grouphug grouphug grouphug There is alchol in the nightquail. that would make you flare. Hope you feel better soon. I am praying for you. Gentle hugs and healing thoughts.
    Hang in there , There is hope.
    There is hope. Prayer works.

    Love, Debbie

    Comment


    • #3
      Hi Jess, sorry you are still feeling rotten, Debbie is right there is alcohol in some of the meds and that can make you flare. Let us know how you get on at the docs, and take care, keep warm, luv ya mum Iris hi kissing grouphug
      Today and every day you are loved, so don't be anxious about tomorrow, God will take care of you tomorrow; Live one day at a time.

      Comment


      • #4
        I think it would be a good idea for you to carefully read the labels of the over-the-counter things you've been taking to be sure there aren't irritants there.

        {{{{{{{{{{{{{You**********************************
        Donna
        Stay safe

        Have you checked the ICN Shop?
        Click on ICN Shop at the top of this page. You'll find Bladder Builder and Bladder Rest, both of which we are finding have excellent results.

        Patient Help: http://www.ic-network.com/patientlinks.html

        Sub-types https://www.ic-network.com/five-pote...markably-well/

        Diet list: https://www.ic-network.com/interstitial-cystitis-diet/

        AUA Guidelines: https://www.ic-network.com/aua-guide...tial-cystitis/

        I am not a medical authority nor do I offer medical advice. In all cases, I strongly encourage you to discuss your medical treatment with your personal medical care provider. Only they can, and should, give medical recommendations to you.
        [3MG]

        Anyone who says something is foolproof hasn't met a determined fool

        Comment


        • #5
          (((((((((((((Jessica)))))))))))))))
          sorry you have a bug and now are flaring. Hope you feel better soon. Sorry you are suffering worse again Jess.
          Take Care and Get Better. grouphug grouphug
          Faith, Hope, and Love,
          Katrina


          I believe God is using me. He uses me for God. Things I gain from all my suffering are meant to help others. I hope I can help you too. Email me or start a chat if you like my help or anything. I CARE!Illnesses: IC,IBS, IBD, GERD, PFD, Epilepsy, Endo, Allergies, RLM,Rapid heart beat, low blood pressure,Gastritis,Gall stones,Tendonitis,migraines, Shingles, Prolapsed pouch,ext. fatigue (current problem) I have seen periods of remission and I have seen them end and return. At this time remission is over and working on getting it back!

          IC Volunteers are not medical authorities nor do we offer medical advice. In all cases, we strongly encourage you to discuss your medical treatment with your personal medical care provider. Only they can, and should, give medical recommendations to you.
          or find me on facebook http://www.facebook.com/kat671?ref=profile
          Be the Miracle! & Pay it Forward!

          [email protected] please contact me...I am here to help!

          Comment


          • #6
            Yikes alcohol in the NyQuil!! eek I took the capsules, I wonder if it would be in there. Thanks for the heads up. eek eek
            Mommy to 2 crazy, wonderful kids and wife to the most amazing man in the world!

            Comment


            • #7
              **hugs** Jess,
              I dont know been sick too. taking nyquill and motrin... and 850 mg of amox.. i flared to. now I have a horrible yeast infection...
              Brat
              'The will of God will never take you where the Grace of God will not protect you.'

              Comment


              • #8
                HI Jess, and Brat,
                I am almost postive its the alchol in the Nyquil.
                I can't taake it either.
                The dr., told me to get MUCINEX for the phlem. Its over the counter, hope it helps somone else too.
                HUGS
                SUSAN
                Susan
                People may not remember exactly what "you did, or what you said, but- they will always remember how you made them feel"

                Comment


                • #9
                  My doctor has warned me that nearly all of the over counter meds. has so many different ingredients in them that would cause us to go into a flare, especially sinus meds. So be careful and read the ingredients. He only wants me taking Allegra-D for sinus, allergies, etc. It helps but you have to have a prescription for it. So ask for one!!!

                  Tami
                  [email protected]

                  Comment

                  Working...
                  X